Identification of a constant coefficient in an elliptic equation

Тип публикации: статья из журнала

Год издания: 2008

Идентификатор DOI: 10.1080/00036810802189654

Ключевые слова: inverse problems for PDE; boundary value problems for second-order elliptic equations; local existence and uniqueness theorems; filtration

Аннотация: The identification of an unknown constant coefficient in the main term of elliptic second order differential equation kMu + g(x)u = f(x) with the Dirichlet boundary condition is considered. The elliptic operator M is self-adjoint and bounded in [image omitted]. The identification of k here is based on an integral boundary data. The local existence and uniqueness theorem for the inverse problem is proved in the class of the pairs involving a function [image omitted] and a positive real number k. The uniqueness is obtained by a new approach.

Ссылки на полный текст

Издание

Журнал: APPLICABLE ANALYSIS

Выпуск журнала: Vol. 87, Is. 10-11

Номера страниц: 1121-1128

ISSN журнала: 00036811

Место издания: ABINGDON

Издатель: TAYLOR & FRANCIS LTD

Авторы

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.